MAUDE Adverse Event Report: LDR MÉDICAL IMPLANT MOBIC M ST 15X15 H6 US; MOBI-C CERVICAL DISC PROSTHESIS (TWO-LEVEL INDICATION)

LDR MÉDICAL IMPLANT MOBIC M ST 15X15 H6 US; MOBI-C CERVICAL DISC PROSTHESIS (TWO-LEVEL INDICATION)
Model Number N/A
Medical Device Problem Codes Disconnection (1171); Malposition of Device (2616); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/19/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This medwatch is submitted to send the initial report of this complaint.Product was not returned yet, no evaluation could be performed.The review of the device history records is ongoing.Additional information was requested.Investigation still in progress.Not returned to manufacturer yet.
 
Event or Problem Description
Mobi-c p&f us: disassembled during repositioning.According to the reported description , the surgeon placed his trial implant in for the 15x15 h6 and it fit well.After he placed the implant he took an image and tapped it back again, he reconfirmed placement and felt it was placed properly.Surgeon took an ap and lateral.He noted that the implant was just not far enough posterior into the dome of the patients dome.He used the impactor and gently tapped the implant back and took a image and noted that it is now too far posterior and the inferior piece of the implant rotated.He gently distracted and pulled the implant inserter back to reposition the implant more anterior and the implant came apart during repositioning.A new implant 15x15 h6 was used to complete the surgery.Delay of 10 minutes was reported.No impact for patient.Additional information was requested.Investigation still in progress.
 
Event or Problem Description
It was reported that during the procedure the implant came off its retention feature during repositioning by the surgeon the implant was replaced with a alternate implant to complete the case.There was no reported patient harm.
 
Additional Manufacturer Narrative
The device was not returned for evaluation so no results are available and no conclusions can be drawn.A review of the manufacturing records did not identify any issues which would have contributed to this event.The labeling was reviewed and found to contain instructions regarding proper device usage.

Brand Name
IMPLANT MOBIC M ST 15X15 H6 US
Common Device Name
MOBI-C CERVICAL DISC PROSTHESIS (TWO-LEVEL INDICATION)
Manufacturer (Section D)
LDR MÉDICAL
quartier europe de l¿ouest
5, rue de berlin
sainte-savine 10300
FR  10300
MDR Report Key8792502
Report Number3004788213-2019-00229
Device Sequence Number2043388
Product Code MJO
UDI-Device Identifier03662663000079
UDI-Public03662663000079
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P110009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/01/2021
Device Model NumberN/A
Device Catalogue NumberMB3556
Device Lot Number5273192
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 06/24/2019
Supplement Date Received by Manufacturer03/30/2020
Initial Report FDA Received Date07/16/2019
Supplement Report FDA Received Date04/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1